Repositorio de producción científica de la Universidad de Sevilla

Spiral waves solutions in reaction-diffusion equations with symmetries. Analysis through specific models

Opened Access Spiral waves solutions in reaction-diffusion equations with symmetries. Analysis through specific models

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Archilla, Juan F. R.
Romero, J.L.
Romero Romero, Francisco
Palmero Acebedo, Faustino
Departamento: Universidad de Sevilla. Departamento de Física Aplicada I
Fecha: 1997
Publicado en: Journal of physics A : Mathematical and General, 30(12), 4259-4271
Tipo de documento: Artículo
Resumen: Symmetries of nonlinear reaction-diffusion equations determine the existence of regular rotating spiral waves. They are only a consequence of kinetics processes and molecular diffusion. We prove the existence of these waves as invariant solutions of reaction-diffusion models with appropiate Lie point symmetries.
Tamaño: 251.4Kb
Formato: PDF

URI: http://hdl.handle.net/11441/35064

DOI: 10.1088/0305-4470/30/12/014

Ver versión del editor
Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones